# SDR SIMA20160301004

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 LT CORRODED, BETWEEN FS 310.00 & 333.0.  COMPLIED WITH REPAIR OF STRINGER 19 LT CORRODED, BETWEEN  FS 310.00 & 333.00, IAW ERS-CR-53MR-1963.
